Open Access
Translator Disclaimer
February 1997 Homogenization for time-dependent two-dimensional incompressible Gaussian flows
René A. Carmona, Lin Xu
Ann. Appl. Probab. 7(1): 265-279 (February 1997). DOI: 10.1214/aoap/1034625262

Abstract

We consider the diffusive scaling limit for the transport of a passive scalar in a two-dimensional time-dependent incompressible Gaussian velocity field and in the presence of molecular diffusivity. We prove that homogenization holds in this limiting regime and we derive some simple properties of the effective diffusivity tensor.

Citation

Download Citation

René A. Carmona. Lin Xu. "Homogenization for time-dependent two-dimensional incompressible Gaussian flows." Ann. Appl. Probab. 7 (1) 265 - 279, February 1997. https://doi.org/10.1214/aoap/1034625262

Information

Published: February 1997
First available in Project Euclid: 14 October 2002

zbMATH: 0879.60063
MathSciNet: MR1428759
Digital Object Identifier: 10.1214/aoap/1034625262

Subjects:
Primary: 60H25

Keywords: Gaussian fields , Homogenization‎ , Lagrangian observations , martingale central limit theorem

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.7 • No. 1 • February 1997
Back to Top